# SDR FDEA202209302742

- Difficulty date: September 30, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: AFA005727
- Condition: Mechanic Error
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING ACCESSING FRAME REPAIR AT STA1661, ONE HOLE ON LWR FRAME AT APPROX L47R WAS   DAMAGED. SECTION OF THE J CAP FRAME WITH THE DAMAGE HOLE WAS REMOVED REF E.A.# 1-5350-  T0370855 TITLE: FUSELAGE -AFT INTERMEDIATE SECTION- FRAME -SPLICE REPAIR AT STA  1661 BETWEEN L47R AND L48R.  MAJOR REPAIR.
